Hierarchy of the matrix Burgers equations and integrable reductions in the Davey-Stewartson system
Abstract
We investigate integrable reductions in the Davey-Stewartson model and introduce the hierarchy of the matrix Burgers equations. By using the method of nonlocal reductions in linear problems associated with the hierarchy of the Davey-Stewartson-II equations, we establish a nontrivial relation between these equations and a system of matrix Burgers equations. In an explicit form, we present reductions of the Davey-Stewartson-II model that admit linearization.Downloads
Published
25.02.1998
Issue
Section
Research articles
How to Cite
Samoilenko, V. G., and Yu. M. Sidorenko. “Hierarchy of the Matrix Burgers Equations and Integrable Reductions in the Davey-Stewartson System”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 2, Feb. 1998, pp. 252–263, https://umj.imath.kiev.ua/index.php/umj/article/view/4959.